International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 799-811
Convex functions and the rolling circle criterion
Department of Mathematics, Indian Institute of Technology, Kanpur 208016, India
Received 31 May 1991; Revised 7 September 1993
Copyright © 1995 V. Srinivas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Given , denotes the class of
normalized convex functions in the unit disc , for which
satisfies a Blaschke Rolling Circles Criterion with radii and .
Necessary and sufficient conditions for , growth and
distortion theorems for and rotation theorem for the
class of convex functions of bounded type, are found.